MathSciNet Relay Station
MathSciNet bibliographic data
MR832991 47A10 (47D30)
Jafarian, Ali A.; Sourour, A. R. Spectrum-preserving linear maps. J. Funct. Anal. 66 (1986), no. 2, 255–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement